# SDR SIMA200312701

- Difficulty date: April 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CENTER SECTION OF THE FORWARD FLOORBEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. REMOVED DAMAGED 15.375 INCH BY 21.5 INCH SECTION OF THE FORWARD DIGITAL BY CUTOUT.  FABRICATED A REPLACEMENT FORWARD FLOORBEAM CENTER SECTION AND TWO DOUBLRR AND SHIMS.  REPAIR DONE IAW EMB 145/ SRM 145/1142, CHAPTER 53, REV 21-10 PARA 4 AND STANDARD SRM PRACTICES.  (M)
